Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Asymptotics of small eigenvalues of Riemann surfaces


Author: Marc Burger
Journal: Bull. Amer. Math. Soc. 18 (1988), 39-40
MSC (1985): Primary 53C22, 58G25; Secondary 30F99
MathSciNet review: 919656
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B1] M. Burger, Estimation de petites valeurs propres du Laplacien d'un revêtement de variétés riemanniennes compactes, C.R. Acad. Sci. Paris Sér. I 302 (1986), 191-194. MR 832070
  • [B2] M. Burger, Spectre du Laplacien, graphes et topologie de Fell, preprint. MR 948779
  • [Bu1] P. Buser, Cubic graphs and the first eigenvalue of a Riemann surface, Math. Z. 162 (1978), 87-99. MR 505920
  • [Bu2] P. Buser, Riemannsche Flächen und Längenspektrum vom trigonometrischen Standpunkt aus, Habilitationsschrift, Bonn, 1980.
  • [C.CdV] B. Colbois and Y. Colin de Verdière, Sur la multiplicité de la première valeur propre d'une surface de Riemann à courbure constante, preprint.
  • [D.P.R.S.] J. Dodziuk, T. Pignataro, B. Randol, and D. Sullivan, Estimating small eigenvalues of Riemann surfaces, preprint.
  • [S.W.Y.] R. Schoen, S. Wolpert, and S. T. Yau, Geometric bounds on low eigenvalues of a compact Riemann surface, Geometry of the Laplace Operator, Proc. Sympos. Pure Math., vol. 36, Amer. Math. Soc. Providence, R.I., 1980, pp. 279-285. MR 573440

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 53C22, 58G25, 30F99

Retrieve articles in all journals with MSC (1985): 53C22, 58G25, 30F99


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1988-15588-7